MathSciNet Relay Station
MathSciNet bibliographic data
MR837807 (87i:35042) 35H05 (35K55)
Taylor, Thomas A parametrix for step-two hypoelliptic diffusion equations. Trans. Amer. Math. Soc. 296 (1986), no. 1, 191–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement